CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
ON GLOBAL EXISTENCE AND BLOW-UP FOR DAMPED STOCHASTIC NONLINEAR SCHRODINGER EQUATION 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2019, 卷号: 24, 期号: 12, 页码: 6837-6854
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Stochastic nonlinear Schrodinger equation  multiplicative noise  global existence  blow-up  exponential integrability  
HIGH ORDER CONFORMAL SYMPLECTIC AND ERGODIC SCHEMES FOR THE STOCHASTIC LANGEVIN EQUATION VIA GENERATING FUNCTIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 6, 页码: 3006-3029
Authors:  Hong, Jialin;  Sun, Liying;  Wang, Xu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic Langevin equation  conformal symplectic scheme  generating function  ergodicity  weak convergence  
Modified equations for weakly convergent stochastic symplectic schemes via their generating functions 期刊论文
BIT NUMERICAL MATHEMATICS, 2016, 卷号: 56, 期号: 3, 页码: 1131-1162
Authors:  Wang, Lijin;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic backward error analysis  Stochastic modified equations  Stochastic symplectic methods  Stochastic Hamiltonian systems  Stochastic generating functions